Open Access
Translator Disclaimer
2016 Non-vanishing of Carlitz-Fermat quotients modulo primes
Nguyen Ngoc Dong Quan
Rocky Mountain J. Math. 46(1): 125-130 (2016). DOI: 10.1216/RMJ-2016-46-1-125

Abstract

In this note, we prove several non-vanishing results of Carlitz-Fermat quotients.

Citation

Download Citation

Nguyen Ngoc Dong Quan. "Non-vanishing of Carlitz-Fermat quotients modulo primes." Rocky Mountain J. Math. 46 (1) 125 - 130, 2016. https://doi.org/10.1216/RMJ-2016-46-1-125

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 1346.11062
MathSciNet: MR3506081
Digital Object Identifier: 10.1216/RMJ-2016-46-1-125

Subjects:
Primary: 11G09, 11R58, 11T55

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top